JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE SOLUTIONS OF THE (λ, n + m)-EINSTEIN EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE SOLUTIONS OF THE (λ, n + m)-EINSTEIN EQUATION
Hwang, Seungsu;
  PDF(new window)
 Abstract
In this paper, we study the structure of m-quasi Einstein manifolds when there exists another distinct solution to the (, n + m)-Einstein equation. In particular, we derive sufficient conditions for the non-existence of such solutions.
 Keywords
Bakry-Emery Ricci tensor;quasi-Einstein manifolds;the (, n + m)-Einstein equation;
 Language
English
 Cited by
 References
1.
A. L. Besse, Einstein Manifolds, New York, Springer-Verlag, 1987.

2.
H. D. Cao and Q. Chen, On Bach-flat gradient shrinking Ricci solitons, Duke Math. J. 162 (2013), no. 6, 1149-1169. crossref(new window)

3.
J. Case, Y. Shu, and G. Wei, Rigidity of quasi-Einstein metrics, Differential Geom. Appl. 29 (2011), no. 1, 93-100. crossref(new window)

4.
M. Fernandez-Lopez and E. Garcia-Rio, Rigidity of shrinking Ricci solitons, Math. Z. 269 (2011), no. 1-2, 461-466. crossref(new window)

5.
C. He, P. Petersen, and W. Wylie, On the classification of warped product Einstein metrics, Comm. Anal. Geom. 20 (2012), no. 2, 271-311. crossref(new window)

6.
O. Munteanu and N. Sesum, On gradient Ricci solitons, J. Geom. Anal. 23 (2013), no. 2, 539-561. crossref(new window)

7.
P. Petersen and W.Wylie, Rigidity of gradient Ricci solitons, Pacific J. Math. 241 (2009), no. 2, 329-345. crossref(new window)

8.
Y. Tashiro, Complete Riemannian manifolds and some vector fields, Trans. Amer. Math. Soc. 117 (1965), 251-275. crossref(new window)